It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Birth control shot
Oct 7, 2002

Hi everybody. I'm having a problem right now. I just got my first Depo Provera shot (three month birth control in the form of an injection) a month ago, and I've been bleeding continuously (like a light period) ever since I got it. I went to the doctor last week and she gave me some estrogen in the form of birth control pills. Can you tell me, is there anyone out there who is or has been on the shot before and is this kind of thing common among Depo users? Were you able to get rid of the bleeding -- what did you do and how long did it take? Will the pills work, or should I try something else? I don't know if I can stand bleeding anymore, because I've started feeling woozy lately, too, for the past couple weeks, I imagine from the loss of blood, and I really don't want to wait for the next couple shots for the bleeding to stop -- that's a whole six months! I don't want to get off Depo; I'm just tired of this bleeding. Can anyone please help me??


joanwill

[This message has been edited by joanwill (edited 10-15-2002).]






All times are GMT -7. The time now is 02:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!